Skip to main content

Research Repository

Advanced Search

Critical Liouville measure as a limit of subcritical measures

Aru, Juhan; Powell, Ellen; Sepúlveda, Avelio

Critical Liouville measure as a limit of subcritical measures Thumbnail


Authors

Juhan Aru

Avelio Sepúlveda



Abstract

We study how the Gaussian multiplicative chaos (GMC) measures μγ corresponding to the 2D Gaussian free field change when γ approaches the critical parameter 2. In particular, we show that as γ→2−, (2−γ)−1μγ converges in probability to 2μ′, where μ′ is the critical GMC measure.

Citation

Aru, J., Powell, E., & Sepúlveda, A. (2019). Critical Liouville measure as a limit of subcritical measures. Electronic Communications in Probability, 24, 1-16. https://doi.org/10.1214/19-ecp209

Journal Article Type Article
Acceptance Date Jan 5, 2019
Online Publication Date Mar 23, 2019
Publication Date Mar 23, 2019
Deposit Date Sep 28, 2019
Publicly Available Date Oct 7, 2019
Journal Electronic Communications in Probability
Publisher Bernoulli Society for Mathematical Statistics and Probability
Peer Reviewed Peer Reviewed
Volume 24
Article Number 18
Pages 1-16
DOI https://doi.org/10.1214/19-ecp209
Public URL https://durham-repository.worktribe.com/output/1290400

Files





You might also like



Downloadable Citations